Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The derivative of the exponential map

Author: Carl Herz
Journal: Proc. Amer. Math. Soc. 112 (1991), 909-911
MSC: Primary 58C25
MathSciNet review: 1086328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a quick analytic derivation of the formula for the derivative of the exponential of a vector field on a manifold.

References [Enhancements On Off] (What's this?)

  • Sigurdur Helgason, Differential geometry, Lie groups, and symmetric spaces, Pure and Applied Mathematics, vol. 80, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. MR 514561
  • V. S. Varadarajan, Lie groups, Lie algebras, and their representations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1974. Prentice-Hall Series in Modern Analysis. MR 0376938

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C25

Retrieve articles in all journals with MSC: 58C25

Additional Information

Keywords: Vector field, exponential map
Article copyright: © Copyright 1991 American Mathematical Society